zig
0

Notifications

  • You're all caught up!

What Are the Side Effects of Super B Complex?

by
author image Carole Anne Tomlinson
Carole Anne Tomlinson is a registered nurse with experience in rehabilitation, nutrition, chemical dependency, diabetes and health problems related to the elderly. Tomlinson holds a Bachelor of Arts in criminal justice and is presently working on her master's degree in nursing. Her screenplays have been viewed by Merchant Ivory, Angela Lansbury and Steven King's associates.
What Are the Side Effects of Super B Complex?
Nausea is one side effect Photo Credit Jupiterimages/Polka Dot/Getty Images

Super B-complex, a multiple B vitamin supplement produced by Nature Made, contains all eight of this group of vitamins. Vitamin B-1, or thiamine, makes up the largest portion of the supplement, providing 6,667 percent of the recommended daily dose. The supplement also contains 1,176 percent of your needed B-2, or riboflavin, 125 percent of B-3, or niacin, 100 percent of B-6 and B-9, or folic acid, 250 percent of B-12, 10 percent of B-7, or biotin, and 55 percent of B-5, or pantothenic acid. You also can find these vitamins in milk, green vegetables, meats, fish and fruit. This combination of vitamins can help you achieve the needed balance of nutrients along with a healthy diet. It also contains vitamin C. Some of the B vitamins contained within Super B-complex can produce side effects.

Anxiety

Your levels of anxiety may increase if other existing health diseases become exacerbated secondary to taking a vitamin B supplement such as Super B-complex. Illnesses such as hyperthyroidism, mitral valve regurgitation and other heart problems may increase symptoms such as increased heart rate, fluttering chest pain and nervousness. An increased heart rate along with chest fluttering presents an alarming type of anxious feeling. Talk with your doctor before you take this supplement. He may not recommend it for you if your healthy history includes these illnesses.

You Might Also Like

Diarrhea

Your body needs time to adjust to this new vitamin supplement, according to the University of Maryland Medical Center. You may experience loose stools when you start taking Super B-complex. The other ingredients such as folic acid and vitamin C also can cause diarrhea to occur. Your stomach lining and digestive tract may become slightly irritated, causing the loose stools to occur. You should see a change back to normal in a couple of days. Call your doctor for advice if you do not.

Nausea

Nausea, a common side effect of medication and vitamin supplements, occurs usually as you adjust to Super B-complex and other supplements, according to the University of Maryland Medical Center. Take this new supplement with food to stop the side effect of nausea. If the nausea continues, discontinue the vitamin supplement, and call you doctor for further help.

Heart Rate Change

Changes in your heart rate indicate a problem that needs watching. If your heart rate increases and you become uncomfortable, call your doctor. An underlying heart anomaly may appear after starting a new supplement. This means that a pre-existing undiagnosed childhood defect may exist in your heart and has not shown up until now. It also means you need medical attention.

Flatus

Super B-complex may increase the amount of gas produced in your intestines, resulting in flatulence. This side effect can occur at any time, the University of Maryland Medical Center indicates. Your digestive tract will adjust to your new vitamin B supplement after a couple of days. The buildup of gas in your belly occurs because of common intestinal lining irritation.

Related Searches

LiveStrong Calorie Tracker
THE LIVESTRONG.COM MyPlate Nutrition, Workouts & Tips
GOAL
  • Gain 2 pounds per week
  • Gain 1.5 pounds per week
  • Gain 1 pound per week
  • Gain 0.5 pound per week
  • Maintain my current weight
  • Lose 0.5 pound per week
  • Lose 1 pound per week
  • Lose 1.5 pounds per week
  • Lose 2 pounds per week
GENDER
  • Female
  • Male
lbs.
ft. in.

References

Demand Media